Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Who has Taken zoloft

and gotten a stomach ache from it ?? And how long does it last

Answer Question
 
Anonymous

Asked by Anonymous at 8:18 PM on Apr. 7, 2011 in Health

Answers (6)
  • they put my son it and i took him off it after a week because he constantly complained that his stomach was killing him
    amberpaiz

    Answer by amberpaiz at 8:20 PM on Apr. 7, 2011

  • I used to take zoloft but I never had problems with it.
    proudmommy690

    Answer by proudmommy690 at 8:21 PM on Apr. 7, 2011

  • I took Zoloft for close to two years. I can't remember the exact side effects I've had, but from trying many many different anti depressants, most of the side effects stayed or got worse. I suggest contacting your dr. right away.
    loudnproud87

    Answer by loudnproud87 at 11:31 PM on Apr. 7, 2011

  • never taken it
    asil

    Answer by asil at 11:34 PM on Apr. 7, 2011

  • No problems other then itchy red bumps that would appear on various parts of my body. They went away when I stopped the zoloft so it must have been the problem
    PrincessPeach06

    Answer by PrincessPeach06 at 5:22 PM on Apr. 8, 2011

  • The Zoloft side effects would usually last for two weeks or more. Each person dveelops different reaction to any medication. Though there are also some who have reprted to have felt diarrhea while on Zoloft.

    AngelenaMays

    Answer by AngelenaMays at 5:04 PM on Feb. 24, 2012

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN